# SDR RNVA20130325002

- Difficulty date: December 15, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N305PW
- Make and model: Cessna 208B
- Aircraft serial: 208B0828
- Aircraft time: 10,629 hours, 18,338 cycles
- Engine: Pwa PT6A114A
- Engine time: 12,244 hours, 23,627 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3GFR34C703
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT DURING FINAL SHUT DOWN OF THE DAY THAT THE PROP DID NOT GO INTO FULL FEATHER CONDITION.
